# SDR DHL2008807504

- Difficulty date: April 17, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Worn
- Location: Cowling
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NACELLE INLET COWL UPPER SKIN WORN STA YN 147.534 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW DC8 70 SRM 71-5-2 FIG. 2 (SHEET 1-2).  REMOVED FASTENERS IAW SRM 51-1-21A.  CUT OUT DAMAGED SECTION AND FABRICATED SKIN (AL2024T3 0.080") AND SPLICE (SHEET CRES 0.050" TYPE 17-7PH) IAW DC8 70 SRM 71-5-2 FIG. 2 SHEET 1-2.  HEAT TREATED SPLICE FROM 17-7 PH TO CRES 17-7PH (H1050) IAW SRM 51-1-6.  CLEANED, TREATED AND PRIMED AREA AND SKIN INNER FACE IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DC8 70 SRM 71-5-2 FIG 2 SHEET 1,2, SRM 51-1-11, SRM 51-1-21A.
